# SDR MWEA070030

- Difficulty date: February 11, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N916ME
- Make and model: Boeing 717-200
- Aircraft serial: 55178
- Aircraft time: 9,457 hours, 5,185 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR700715A130
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE FAILURE.  REMOVED AND REPLACED RIGHT ENGINE.
